MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center and reported that discordant prothrombin time (pt) in seconds and corresponding pt international normalized ratio results were obtained on a patient sample on a sysmex ca-1500 system using dade innovin reagent.A siemens customer service engineer (cse) was dispatched to the customer's site.The cse: verified sample probe integrity; adjusted the sample probe to be more precisely aligned to the center of the tubes; checked all probe tubings for damage, leaks, kinks or other defects and found none; performed alignments of sample and reagent probes; verified mixer operation; performed system decontamination, and verified pt precision.The cse followed up the next day and the customer reported the system remained fully operational.Siemens further investigated the issue and determined that the issue was resolved with routine service tasks performed by the cse.Siemens determined that pre-analytical factors or sample specific issues potentially contributed to the discordant pt results.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely elevated prothrombin time (pt) result in seconds with a corresponding, falsely elevated prothrombin time international normalized ratio (inr) result were obtained using dade innovin reagent on a sysmex ca-1500 system.The discordant, falsely elevated pt result with the corresponding inr result were not reported to the physician(s).The sample was repeated for pt using the same reagent lot on another sysmex ca-1500 system, resulting lower.The repeat pt result in seconds result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated pt/inr results.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg d-35041,
GM 
MDR Report Key8452551
Report Number9610806-2019-00039
Device Sequence Number18892307
Product Code GJS
UDI-Device Identifier00630414023489
UDI-Public00630414023489
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberDADE INNOVIN
Device Catalogue Number10873567
Device Lot Number549726
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2019
Initial Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1